CORC

Browse/Search Results:  1-10 of 23 Help

Selected(0)Clear Items/Page:    Sort:
Stability and Generalization of Hypergraph Collaborative Networks 期刊论文
Machine Intelligence Research, 2024, 卷号: 21, 期号: 1, 页码: 184-196
Authors:  Michael K. Ng
Favorite  |  View/Download:110/0  |  Submit date:2024/01/25
Stability and Generalization of Hypergraph Collaborative Networks 期刊论文
Machine Intelligence Research, 2024, 卷号: 21, 期号: 1, 页码: 184-196
Authors:  Michael K. Ng;  Hanrui Wu;  Andy Yip
Favorite  |  View/Download:1/0  |  Submit date:2024/04/23
Anti-Ramsey Numbers of Cycles of Length Three in Uniform Hypergraphs 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2022, 页码: 9
Authors:  Tang, Yu-cong;  Li, Tong
Favorite  |  View/Download:419/0  |  Submit date:2023/02/07
Anti-Ramsey number of expansions of paths and cycles in uniform hypergraphs 期刊论文
JOURNAL OF GRAPH THEORY, 2022, 页码: 18
Authors:  Tang, Yucong;  Li, Tong;  Yan, Guiying
Favorite  |  View/Download:209/0  |  Submit date:2023/02/07
Covering Triangles in Edge-Weighted Graphs 期刊论文
THEORY OF COMPUTING SYSTEMS, 2018, 卷号: 62, 期号: 6, 页码: 1525-1552
Authors:  Chen, Xujin;  Diao, Zhuo;  Hu, Xiaodong;  Tang, Zhongzheng
Favorite  |  View/Download:219/0  |  Submit date:2018/07/30
ON RAINBOW MATCHINGS FOR HYPERGRAPHS 期刊论文
SIAM JOURNAL ON DISCRETE MATHEMATICS, 2018, 卷号: 32, 页码: 382-393
Authors:  Lu, Hongliang;  Yu, Xingxing
Favorite  |  View/Download:204/0  |  Submit date:2019/11/19
Copositive tensor detection and its applications in physics and hypergraphs 期刊论文
Computational Optimization and Applications, 2018, 卷号: Vol.69 No.1, 页码: 133-158
Authors:  Haibin Chen;  Zheng-Hai Huang;  Liqun Qi
Favorite  |  View/Download:205/0  |  Submit date:2019/11/21
A Note on Non-jumping Numbers for r-Uniform Hypergraphs 期刊论文
Graphs and Combinatorics, 2018, 卷号: Vol.34 No.3, 页码: 489-499
Authors:  Liu, SQ;  Peng, YJ
Favorite  |  View/Download:210/0  |  Submit date:2019/12/26
The Wiener Index of r-Uniform Hypergraphs 期刊论文
BULLETIN OF THE MALAYSIAN MATHEMATICAL SCIENCES SOCIETY, 2017, 卷号: 40, 期号: 3, 页码: 1093-1113
Authors:  Sun, Lin;  Wu, Jianliang;  Cai, Hua;  Luo, Zhaoyang
Favorite  |  View/Download:203/0  |  Submit date:2019/12/12
A Note on Generalized Lagrangians of Non-uniform Hypergraphs 期刊论文
Order, 2017, 卷号: Vol.34 No.1, 页码: 9-21
Authors:  Peng, Y.;  Wu, B.;  Yao, Y.
Favorite  |  View/Download:203/0  |  Submit date:2019/12/31


©版权所有 ©2017 CSpace - Powered by CSpace